1. heart pounding is not the same as heart palpitations. There are several issues here....
IF he is taking WITH HD- then his heart/chest issues are from , as some experience extreme cardiovascular related side effects: including dizziness, blood pressure increases, fast heart rate, anxiety... my feeling is that its from - how many did he take? You know, youre supposed to start with one. If that is the case have him drink a good serving of ORANGE JUICE and fast. The acidity will deactivate the -amine compounds, and the sugar will help attenuate the effects of the ....
2- In certain individuals: HD increases your BP, and also can do so pretty fast- with that in mind: does he have any prexisting BP issues? cardiac issues? These are all things to be considered prior to touching this stuff. Also think about the following: if HD spikes BP, and also spikes BP... youd feel the aforementioned effects.
Your friend needs to inform himself regarding a proper diet/cycle before putting anything in his body. That is just dangerous otherwise.
I would instruct your friend to stop what he is doing and do his HW first.
What else is he taking? a preWO drink? multi? fish oils? anything?
Whats his training style? certain styles have certain affects on BP and heart-
What about water intake? dehydration could also be a factor....
As a rule of thumb for a man or woman- start with 1/2 or the proper dosage to assess sides before anything... for a stim Id start with 1 cap of whatever, and go up to the proper or desired dosage.
If youre starting a stack and are a beginner- Assess one compound first, then add in the second. This is true for anything anyone takes from creatine to caffeine, so you know where your effects come from.